# SDR 4DSR202504170637

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: General aviation
- Aircraft: N6968A
- Make and model: Snias AS350B3
- Aircraft serial: 7530
- Aircraft time: 5,408 hours, 6,343 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ball Joint
- Condition: Scored
- Location: M/R Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 300HR INSPECTION OF THE M/R SWASHPLATE BALL-JOINT, THE SWASHPLATE GUIDE WAS FOUND TO HAVE SCORING AROUND THE ENTIRE SURFACE. PER AIRBUS AS350B3 AMM 62-32-00, 6-3 PROCEDURE FIGURE 1. DAMAGE IN ZONE A IS NONE REQUIRING REPLACEMENT OF THE GUIDE.  SWASHPLATE GUDE P/N: 350A37-1074-21.
